MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hcg+b results for 1 patient sample on a cobas e 601 module.There was an allegation of a suspected interference with the elecsys hcg+b assay.The initial result was 15.15 miu/ml.The sample was tested in another laboratory using an e601 module and the results were 14.98 miu/ml and 14.67 miu/ml.The sample was tested using the abbott method and the result was <1.2 miu/ml (negative).The sample was tested using the mindray method and the result was <0.5 miu/ml (negative).The questionable results were not reported outside the laboratory.The sample was repeated as the questionable results did not match the patient's clinical diagnosis.
 
Additional Manufacturer Narrative
E1 initial reporter street: block b, building 3, (b)(6).The customer's e601 analyzer serial number is (b)(6).The serial number for the other e601 analyzer was not provided.The sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc were acceptable.The patient sample was investigated.The investigation results were: elecsys hcg+b: 15.495 miu/ ml free hcg: 0.100 iu/l with a data flag hcg-stat: 16.65 miu/ ml.Discrepant high hcg results compared to a competitor (abbott mindray) are due to the different epitope recognition for the antibodies of the different assays.An assay interference was excluded.The investigation did not identify a product problem.

Brand Name
ELECSYS HCG+B
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20738850
Report Number1823260-2024-03378
Device Sequence Number8287009
Product Code DHA
UDI-Device Identifier04015630939022
UDI-Public04015630939022
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberHCG+BETA
Device Catalogue Number03271749160
Device Lot Number774930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR
Patient SexFemale